MathSciNet Relay Station
MathSciNet bibliographic data
MR837527 42B25 (42B20)
Duoandikoetxea, Javier; Rubio de Francia, José L. Maximal and singular integral operators via Fourier transform estimates. Invent. Math. 84 (1986), no. 3, 541–561.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement